February 24, 2011 at 4:42 am #89197
AnonymousInactiveFebruary 24, 2011 at 4:42 amPost count: 14413
I am 31 years old and was diagnosed with ADD in late 2010. I began taking Straterra about 4 months ago. During the first month, I worked up to 100 MG a day, 60 MG in the morning and 40 MG in the late afternoon. Things began to click around the 1 month mark. My mind was way more quiet and I was able to listen and actually understand what was being said (Prior to Staterra, other people’s words didn’t register. Most of the time it was in one ear and out the other. Over time a very important person in my life began to give up on me. It got to the point where she felt talking to me was a waste of her breath, time and energy. Being on Straterra drastically changed things for the better).
The twice a day dose worked well but the downside was cost effectiveness. I found out that I could take 100 MG in a single dose. It’s been a little over a month since I started taking Straterra once a day. I feel like I have plateaued and and it’s effectiveness is not what it used to be. Has anyone else experienced a plateau effect when taking Straterra only once a day?REPORT ABUSEApril 18, 2011 at 12:18 am #101198
AnonymousInactiveApril 18, 2011 at 12:18 amPost count: 14413
It does plateau but it may be that the effectiveness you have gotten is narrowing the difference of what the med achieves. Biochemically, the medication is S shaped in its blood level such that at the optimal dose it flattens so that taking more does not give a greater effect.REPORT ABUSENovember 28, 2012 at 2:49 pm #101199
caperMemberNovember 28, 2012 at 2:49 pmPost count: 179
Most of the research I’ve read indicates the serum levels don’t correspond to the effect; i.e. over time (many days) it seems some metabolite of the drug builds up in your system.
The fact that the therapeutic effect continues for some time after you stop taking the drug is further evidence of this.
“There was no evidence of symptoms rebound and no evidence of an acute discontinuation syndrome when discontinuing treatment.”REPORT ABUSE